MathSciNet Relay Station
MathSciNet bibliographic data
MR319126 (47 #7672) 53C45
Pogorelov, A. V. On the improper convex affine hyperspheres. Geometriae Dedicata 1 (1972), no. 1, 33–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement